Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 27, NWS Melbourne, FL

March 28, 2010Okeechobee County, Florida

NWS Melbourne, FL issued this tornado warning at Mar 28, 2010, 9:04 PM EDT for Okeechobee County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2010, 9:04 PM EDT (01:04 UTC)
Expired
Mar 28, 2010, 9:49 PM EDT
In force
45 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Okeechobee County, FL

The radar

The Melbourne radar (KMLB), 102 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 1.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2010-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2010-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WFUS52 KMLB 290104
TORMLB
FLC093-290200-
/O.NEW.KMLB.TO.W.0027.100329T0104Z-100329T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
904 PM EDT SUN MAR 28 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN OKEECHOBEE COUNTY IN FLORIDA...
  THIS INCLUDES THE CITY OF OKEECHOBEE...

* UNTIL 1000 PM EDT.

* AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  NORTHWEST OF OKEE TANTIE STATE PARK...OR 7 MILES WEST OF
  OKEECHOBEE...MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TAYLOR CREEK AND FOUR SEASONS ESTATES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2716 8088 2719 8091 2722 8097 2725 8100
      2729 8100 2730 8102 2747 8069 2714 8068
      2714 8070 2718 8075 2720 8080 2720 8082
      2715 8086 2714 8087
TIME...MOT...LOC 0104Z 240DEG 13KT 2721 8093

$$


GLITTO
2 follow-up statements
693 
WWUS52 KMLB 290119
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
919 PM EDT SUN MAR 28 2010

FLC093-290200-
/O.CON.KMLB.TO.W.0027.000000T0000Z-100329T0200Z/
OKEECHOBEE-
919 PM EDT SUN MAR 28 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN OKEECHOBEE COUNTY...

AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BASSWOOD
ESTATES...OR NEAR OKEECHOBEE...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WHISPERING PINES...TAYLOR CREEK...STATE ROAD 70 AND US 441. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2716 8088 2719 8091 2722 8097 2725 8100
      2729 8100 2730 8102 2747 8069 2714 8068
      2714 8070 2718 8075 2720 8080 2720 8082
      2715 8086 2714 8087
TIME...MOT...LOC 0118Z 240DEG 13KT 2725 8088

$$


MOSES
648 
WWUS52 KMLB 290149
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
949 PM EDT SUN MAR 28 2010

FLC093-290158-
/O.CAN.KMLB.TO.W.0027.000000T0000Z-100329T0200Z/
OKEECHOBEE-
949 PM EDT SUN MAR 28 2010

...THE TORNADO WARNING FOR SOUTHEASTERN OKEECHOBEE COUNTY IS
CANCELLED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO 
LONGER CAPABLE OF PRODUCING A TORNADO. AS A RESULT...THE WARNING HAS 
BEEN CANCELLED. HOWEVER...HEAVY RAIN...GUSTY WINDS AND DANGEROUS 
LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2716 8088 2719 8091 2722 8097 2725 8100
      2729 8100 2730 8102 2747 8069 2714 8068
      2714 8070 2718 8075 2720 8080 2720 8082
      2715 8086 2714 8087
TIME...MOT...LOC 0148Z 240DEG 13KT 2730 8077

$$


MOSES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Mar 28, 9:00 PM EDT, 4 minutes earlier.

Area forecast discussion, Mar 28, 9:00 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
900 PM EDT SUN MAR 28 2010

.DISCUSSION...

...ADDITIONAL HEAVY RAINS AND STORMS POSSIBLE OVERNIGHT...

TONIGHT...
CONVECTIVE LINE THAT PUSHED THROUGH THE REGION THIS AFTERNOON AND
EVENING HAS WEAKENED AS IT STALLS ACROSS OKEECHOBEE AND INDIAN
RIVER COUNTIES THIS EVENING. SAINT LUCIE AND MARTIN COUNTIES REMAIN
THE ONLY TWO COUNTIES THAT HAVEN'T BEEN WORKED OVER TODAY.

NEXT AREA OF RAIN AND STORMS HAS DEVELOPED WITH THE ACTUAL COLD
FRONT OVER THE EASTERN GULF AND IS EXPECTED TO PUSH INTO THE REGION
BETWEEN 10PM AND MIDNIGHT TONIGHT. WITH DEWPOINTS REMAINING IN THE
MID 60S...THE JET MAX OVERHEAD...AND A 40-45 KT LLJ EVIDENT ON THE
00Z KTBW SOUNDING...ADDITIONAL REDEVELOPMENT OF THIS AREA CAN NOT BE
RULED OUT. HOWEVER...IT APPEARS THAT THE MAIN THREAT WILL BE FOR
ADDITIONAL HEAVY RAINS OF 1-2" BEFORE DAYBREAK AS THIS NEXT COMPLEX
MOVES INTO THE GULF COAST...WITH UP TO 3" POSSIBLE OVER OKEECHOBEE
AND INDIAN RIVER WHERE THE INITIAL LINE HAS STALLED. A FEW STRONGER
STORMS MAY BE ABLE TO TAP INTO THE WINDS ALOFT TO MIX DOWN GUSTY
WINDS. THE BEST POSSIBILITY FOR STRONG/SEVERE WEATHER WILL BE OVER
MARTIN AND SAINT LUCIE...THE AREAS THAT HAVEN'T SEEN ANY RAIN OR
STORMS TODAY.

MONDAY...
18Z GFS/NAM12 AND 12Z ECM ARE ALL FAIRLY SIMILAR IN PUSHING THE
FRONTAL BOUNDARY THROUGH MOST OF THE CWA BY LATE MORNING WITH
ACTIVITY CLEARING THE SOUTHERNMOST COUNTIES BY SUNSET. DRIER
AIR/DECREASING CLOUDS WILL TAKE HOLD AS SFC LOW OVER THE CAROLINAS
TURNS NEWD AND HEADS UP THE MID ATLC SEABOARD. RATHER WARM MINS IN
THE 60S AREAWIDE WITH MAXES ON MON ~70F NORTH AND ~75F SOUTH.

&&

.AVIATION...
LINE OF SHRA/TSRA STALLED FROM KVRB-KOBE...PREVAILING MVFR
CONDITIONS SOUTH AND EAST OF THE LINE THROUGH 06Z. NORTH OF THE
LINE...PREVAILING VFR WITH CIGS 060-100 AND ISOLD -SHRA. ADDITIONAL
HEAVY RAINFALL WITH LOW CIGS MOVING INTO THE REGION AFTER 05Z. COLD
FRONTAL PASSAGE AND WIND SHIFT TO WNW AFTER 15Z...OCCASIONAL GUSTS
25-30KTS POSSIBLE AFTER 18Z.

&&

.MARINE...INCREASING SRLY WINDS WL SHIFT TO SW LATE TNGT/EARLY
MONDAY WITH SPEEDS REACHING 20-25KT. FLOW SHIFTING TO OFFSHORE
EXPECTED TO KEEP HIGHER SEAS WELL OFFSHORE MON NIGHT-FRI...GUSTY
WESTERLY WINDS WITH SCA CONDS CONTINUE OFFSHORE UNTIL 14Z (10AM) TUE
MORNING. CAUTIONARY STATEMENTS WILL BE NECESSARY NEAR SHORE
OVERNIGHT MON INTO TUE MORNING. SEAS TO 7 FT WELL OFFSHORE. WRLY
WINDS WILL GRADUALLY RELAX DURING THE DAY ON TUE AS THE PGRAD
WEAKENS. TREND OF LIGHTER WINDS AND SUBSIDING SEAS WILL CONTINUE THE
REST OF THE EXTENDED AS HIGH PRESSURE SETS UP OVER THE AREA.

A LONG PERIOD NORTHEAST SWELL WILL BE IN PLACE THRU THE EXTENDED
WITH AN ELEVATED RIP CURRENT THREAT AT AREA BEACHES.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EDT MONDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
     TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

MOSES/GLITTO
Hazardous weather outlook, Mar 28, 11:30 AM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1130 AM EDT SUN MAR 28 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-290600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1130 AM EDT SUN MAR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
AN AREA OF THUNDERSTORMS DEVELOPING OVER THE CENTRAL AND EASTERN
GULF OF MEXICO LATE THIS MORNING WILL MOVE TOWARD THE FLORIDA
PENINSULA THIS AFTERNOON...THEN ACROSS THE PENINSULA OVERNIGHT.
ADDITIONAL SHOWERS AND STORMS ARE FORECAST TO FORM OUT AHEAD OF
THE MAIN BAND BETWEEN LATE AFTERNOON AND SUNSET.

THE LOCAL AIR MASS IS FORECAST TO BECOME INCREASINGLY MOIST AND
UNSTABLE WITH INCREASING LOW LEVEL WINDS AND SHEAR...AND THIS WILL
ALLOW SOME OF THE STORMS THAT DEVELOP TO BEGIN TO ROTATE AS THEY
PUSH ACROSS THE PENINSULA FROM TONIGHT. IN ADDITION...COLD AND DRY
AIR ALOFT WILL AID IN HAIL FORMATION AS WELL AS STRONG GUSTY WINDS.

STORMS ARE FORECAST TO BEGIN AFFECTING AREAS WEST OF THE ORLANDO
METRO AREA BETWEEN 3 AND 5 PM. THE STORMS ARE EXPECTED TO IMPACT THE
SPACE AND TREASURE COASTS STARTING THIS EVENING. SHOWERS AND
ISOLATED STORMS WILL CONTINUE SOUTHWARD THROUGH THE OVERNIGHT HOURS.
THE PRIMARY THREATS WILL BE DEADLY CLOUD TO GROUND LIGHTNING
STRIKES...STRONG WIND GUSTS OF 40 TO 50 MPH...AND SMALL HAIL. A FEW
STRONGER STORMS COULD PRODUCE DAMAGING WIND GUSTS OR EVEN ACQUIRE
SOME ROTATION...ESPECIALLY ALONG AND NORTH OF THE I-4 CORRIDOR.

PERSONS IN EAST CENTRAL FLORIDA SHOULD STAY INFORMED OF THE
WEATHER THIS AFTERNOON AND EVENING...ESPECIALLY IF OUTDOOR
ACTIVITIES ARE PLANNED. MAKE SURE ADEQUATE MEANS OF RECEIVING
WARNING INFORMATION ARE EASILY ACCESSIBLE.

...FLOOD IMPACT...
DEEP MOISTURE WILL PUSH ACROSS FLORIDA BY LATE AFTERNOON. THIS WILL
ALLOW SOME STORMS TO PRODUCE VERY HEAVY RAIN LATE THIS AFTERNOON AND
TONIGHT AHEAD OF AN APPROACHING COLD FRONT. RECENT HEAVY RAINS HAVE
SATURATED MUCH OF THE LAND ACROSS THE CENTRAL PENINSULA AND HAVE
REDUCED ITS ABILITY TO ABSORB ADDITIONAL WATER ...ESPECIALLY NORTH
OF THE ORLANDO METRO AREA. PONDING OF WATER OR URBAN TYPE FLOODING
MAY DEVELOP RAPIDLY IN SATURATED AREAS LATE THIS AFTERNOON.

...MARINE THUNDERSTORM GUST IMPACT...
NUMEROUS SHOWERS AND A FEW STORMS WILL MOVE ACROSS THE CENTRAL
FLORIDA PENINSULA LATE THIS AFTERNOON AND INCREASE IN COVERAGE
STARTING THIS EVENING. SOME OF THE STORMS MAY INTENSIFY AS THEY
APPROACH AND MOVE OFF THE EAST FLORIDA COAST AND WILL BE CAPABLE
OF PRODUCING WIND GUSTS GREATER THAN 35 KNOTS.

...WATERSPOUT IMPACT...
STRONG VEERING WINDS THROUGH THE LOW AND MID LEVELS OF THE
ATMOSPHERE WILL ALLOW SOME OF THE STORMS THAT DEVELOP TO BEGIN TO
ROTATE AS THEY PUSH ACROSS THE PENINSULA. WATERSPOUTS MAY DEVELOP
AS THESE STORMS APPROACH THE COAST.

...WIND AND SEA IMPACT...
A FRESH TO STRONG SOUTHEAST BREEZE WILL PREVAIL ACROSS THE LOCAL
ATLANTIC WATERS TODAY...GENERATING SEAS GREATER THAN 7 FEET OVER
THE OFFSHORE LEG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO BE ONGOING
EARLY MONDAY MORNING ACROSS EAST CENTRAL FLORIDA. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE. THE STORMS WILL MOVE OFFSHORE
THROUGH MID DAY AS A COLD FRONT SWEEPS ACROSS THE
PENINSULA. MARINE CONDITIONS WILL REMAIN HAZARDOUS ACROSS THE
OFFSHORE ATLANTIC WATERS THROUGH TUESDAY MORNING BEFORE WINDS AND
SEAS SUBSIDE INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

BRAGAW/CRISTALDI

In the hours before

Special weather statement, Mar 28, 6:11 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
611 PM EDT SUN MAR 28 2010

FLZ053-054-058-282300-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-
611 PM EDT SUN MAR 28 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER WESTERN INDIAN RIVER
COUNTY...OKEECHOBEE COUNTY...SOUTH OSCEOLA COUNTY...

* UNTIL 700 PM EDT.

AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
10 MILES NORTH OF KISSIMMEE PRAIRIE PRESERVE TO 25 MILES SOUTHWEST OF
BASINGER...MOVING NORTHEAST AT 35 MPH.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

LAT...LON 2715 8072 2720 8080 2717 8085 2717 8090
      2725 8100 2729 8100 2733 8105 2736 8104
      2739 8112 2746 8117 2749 8121 2754 8121
      2758 8116 2764 8114 2777 8118 2783 8116
      2782 8068 2715 8068
TIME...MOT...LOC 2210Z 247DEG 29KT 2773 8109 2757 8116
          2750 8119 2725 8134

SEDLOCK
Local storm report, Mar 28, 6:26 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
626 PM EDT SUN MAR 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TORNADO          MELBOURNE               28.08N 80.61W
03/28/2010                   BREVARD            FL   LAW ENFORCEMENT

            POSSIBLE TORNADO ON CYPRESS BEND CIRCLE OFF JOHN RODES

            BLVD. TREE BRANCHES BROKE SEVERAL WINDOWS OF A RESIDENCE.

&&

JRC
Local storm report, Mar 28, 6:28 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
628 PM EDT SUN MAR 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND GST     LEESBURG                28.81N 81.88W
03/28/2010  M41 MPH          LAKE               FL   ASOS

            FROM 260 DEGREES AT LEESBURG AIRPORT.

&&

JRC
Local storm report, Mar 28, 6:29 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
629 PM EDT SUN MAR 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND GST     MELBOURNE               28.08N 80.61W
03/28/2010  M43 MPH          BREVARD            FL   ASOS

            FROM 270 DEGREES AT MELBOURNE INTERNATIONAL AIRPORT.

&&

JRC
Local storm report, Mar 28, 7:06 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
706 PM EDT SUN MAR 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND GST     9 NNE LAKE KISSIMMEE    28.04N 81.21W
03/28/2010  E50 MPH          OSCEOLA            FL   TRAINED SPOTTER

            SKYWARN SPOTTER ESTIMATED 45-55 MPH WIND GUSTS AND
            TORRENTIAL RAINFALL. NUMEROUS CARS PULLED OFF THE ROAD ON
            THE TURNPIKE 5 TO 8 MILES SOUTH OF THE CANOE CREEK
            SERVICE AREA.

&&

JRC
Special weather statement, Mar 28, 7:58 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
758 PM EDT SUN MAR 28 2010

FLZ054-058-059-290100-
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
758 PM EDT SUN MAR 28 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN INDIAN RIVER
COUNTY...OKEECHOBEE COUNTY...WESTERN ST. LUCIE COUNTY...

* UNTIL 900 PM EDT.

AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
CROSSING OKEECHOBEE COUNTY...MOVING TO THE EAST NORTHEAST AT 25 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2722 8097 2725 8100 2729 8100 2731 8104
      2736 8104 2740 8113 2751 8120 2761 8090
      2762 8073 2753 8050 2720 8050 2721 8068
      2718 8069 2717 8074 2720 8080 2716 8088
TIME...MOT...LOC 2357Z 227DEG 21KT 2721 8103

52

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 10:08 PM EDTAreal Flood AdvisoryMLBOkeechobee112 min
Mar 28, 10:31 PM EDTSpecial Weather StatementMLBOkeechobee44 min
Mar 28, 10:43 PM EDTSpecial Marine WarningMLB2 hr
Mar 29, 3:31 AM EDTAreal Flood AdvisoryMLBMartin3 hr
Mar 29, 7:04 AM EDTAreal Flood AdvisoryMLBBrevard, Indian River116 min
Mar 29, 10:33 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia9 hr
Mar 29, 11:34 AM EDTAreal Flood AdvisoryMLBMartin116 min
Mar 29, 2:25 PM EDTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia17 hr

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.